Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 30, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 29, 2013, 5:18 PM CDT for Polk County, York County, Nebraska. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 5:18 PM CDT (22:18 UTC)
- Expired
- May 29, 2013, 5:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Polk County, NE, York County, NE
The radar
The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 1:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 10.3 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
262
WFUS53 KGID 292218
TORGID
NEC143-185-292245-
/O.NEW.KGID.TO.W.0030.130529T2218Z-130529T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
518 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN POLK COUNTY IN EAST CENTRAL NEBRASKA...
NORTHEASTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 545 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES NORTHWEST OF WACO...OR 8 MILES
NORTHEAST OF YORK....AND MOVING NORTHEAST AT 30 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
GRESHAM AND SHELBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4090 9742 4094 9758 4124 9751 4123 9736
4097 9736
TIME...MOT...LOC 2218Z 205DEG 26KT 4098 9748
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
PFANNKUCH2 follow-up statements
524
WWUS53 KGID 292230
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
530 PM CDT WED MAY 29 2013
NEC143-185-292245-
/O.CON.KGID.TO.W.0030.000000T0000Z-130529T2245Z/
POLK NE-YORK NE-
530 PM CDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN YORK AND
SOUTHEASTERN POLK COUNTIES UNTIL 545 PM CDT...
AT 525 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR GRESHAM...OR 14 MILES NORTHEAST OF YORK...MOVING
NORTHEAST AT 30 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN POLK COUNTY. THE CITY OF SHELBY
IN POLK COUNTY IS NO LONGER IN THIS TORNADO WARNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 4097 9738 4102 9751 4117 9746 4117 9736
4097 9736
TIME...MOT...LOC 2229Z 205DEG 26KT 4106 9741
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
PFANNKUCH088
WWUS53 KGID 292243
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
543 PM CDT WED MAY 29 2013
NEC143-185-292253-
/O.EXP.KGID.TO.W.0030.000000T0000Z-130529T2245Z/
POLK NE-YORK NE-
543 PM CDT WED MAY 29 2013
...THE TORNADO WARNING FOR NORTHEASTERN YORK AND SOUTHEASTERN POLK
COUNTIES WILL EXPIRE AT 545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS MOVING OUT
OF THE WARNED AREA INTO BUTLER COUNTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 4097 9738 4102 9751 4117 9746 4117 9736
4097 9736
TIME...MOT...LOC 2243Z 205DEG 26KT 4115 9735
$$
PFANNKUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 29, 4:04 PM CDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 29, 4:04 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 404 PM CDT WED MAY 29 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 405 PM CDT WED MAY 29 2013 SEVERE WEATHER IS ONGOING EARLY THIS AFTERNOON WITH ANOTHER ROUND OF SEVERE WEATHER EXPECTED BY LATE AFTERNOON AND EVENING. THE SFC LOW IS LOCATED OVER WESTERN KANSAS WITH AN OCCLUDED FRONT/WARM FRONT EXTENDING TO THE NORTHEAST INTO NEBRASKA. THERE IS A DRY LINE EXTENDING ACROSS MUCH OF WESTERN KANSAS. THUNDERSTORMS HAVE BEEN ONGOING THROUGH MUCH OF THE DAY ACROSS SOUTHWEST AND SOUTH CENTRAL NEBRASKA. THE DRY LINE ACROSS WESTERN KANSAS WAS BEGINNING TO FIRE OFF THUNDERSTORMS AS OF 330PM. THE ENVIRONMENT IS VERY UNSTABLE WITH 20Z MLCAPE VALUES RANGING FROM 2500 TO 3500 J/KG ACROSS THE FORECAST AREA WITH LITTLE IF ANY CIN REMAINING. STRONG SFC AND DEEP LAYER CONVERGENCE AT 3 PM ACROSS SOUTHWEST NEBRASKA AND NORTHWEST KANSAS NEAR THE FRONTAL BOUNDARY WILL BE THE PRIMARY AREA OF CONCERN FOR EXPECTED NEW THUNDERSTORM DEVELOPMENT OVER THE NEXT FEW HOURS. THESE THUNDERSTORMS WILL THEN TRACK NORTHEAST ACROSS MOST OF OUR FORECAST AREA. THIS IS A VERY VOLATILE SEVERE WEATHER ENVIRONMENT WITH TORNADOES ALREADY REPORTED ACROSS OUR FORECAST AREA FROM SOME OF OUR EARLIER STORMS. LOW LEVEL SOUTHEASTERLY WINDS HAVE ENHANCED THE LOW LEVEL SHEER WITH 0-1 KM SHEAR VALUES OF 20-25 KTS AND 0-1 KM SRH VALUES AS HIGH AS 200 TO 250 M2/S2. WIND SHEAR WILL REMAIN HIGH THROUGH THE EVENING ALLOWING FOR A CONTINUED SEVERE WEATHER THREAT INCLUDING THE POSSIBILITY OF TORNADOES. STORMS WILL EVENTUALLY TAKE ON A MORE LINEAR MODE BY LATER THIS EVENING WITH THE PRIMARY THREAT BECOMING STRAIGHT LINE WINDS...ALTHOUGH A QLCS MAY DEVELOP WITH SOME TORNADO POTENTIAL IN BOWING LINE SEGMENTS. LARGE HAIL WILL BE A CONTINUED THREAT THROUGH MUCH OF THE PERIOD WITH GOLF BALL SIZED HAIL CERTAINLY POSSIBLE. A FEW LOCATIONS MAY EVEN SEE LARGER THAN GOLF BALL SIZED HAIL TODAY. THE THUNDERSTORMS WILL LARGELY MOVE EAST OF OUR CWA BY MIDNIGHT WITH A DECREASING SEVERE WEATHER THREAT FROM AROUND MIDNIGHT ONWARD. THURSDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE BUT THE BEST CHANCE OF STORMS WILL BE EAST OF OUR FORECAST AREA. WE ARE ONLY EXPECTING A SLIGHT CHANCE OF SEVERE WEATHER FOR AREAS EAST OF HIGHWAY 281. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 405 PM CDT WED MAY 29 2013 GIVEN THE RECENT ACTIVE/FAIRLY WET PATTERN OF LATE...THE MAIN STORY DURING THIS PERIOD INVOLVES A TRANSITION TO QUIETER/DRIER WEATHER. ALTHOUGH SOME FAIRLY LOW POPS HAVE BEEN MAINTAINED FOR PARTS OF THE CWA THURSDAY NIGHT...FRIDAY AFTERNOON AND SATURDAY AFTERNOON...CURRENTLY HAVE FRIDAY NIGHT...AND SATURDAY NIGHT THROUGH SUNDAY NIGHT POP-FREE FOR THE ENTIRE CWA. THEREAFTER...THERE WILL BE A RETURN TO AT LEAST SLIGHT THUNDERSTORM CHANCES IN THE MONDAY-WEDNESDAY TIME FRAME...AND POSSIBLY AT LEAST A LIMITED SEVERE WEATHER THREAT...BUT ITS TOO EARLY TO TALK SPECIFICS. HIGH TEMPS WILL GENERALLY FLUCTUATE BETWEEN THE LOW 70S AND MID 80S...WITH SATURDAY LOOKING LIKE THE OVERALL COOLEST DAY WITH HIGHS ONLY IN THE 60S IN MOST NEB ZONES...AND TUESDAY THE WARMEST DAY WITH HIGHS MAINLY MID-UPPER STARTING OUT ON THURSDAY EVENING/NIGHT AFTER 7 PM...ANY RISK OF STRONG/SEVERE STORMS DURING THE LATE AFTERNOON ACROSS THE EASTERN CWA SHOULD BE ON THE WANE...AS WHATEVER INSTABILITY IS LEFT QUICKLY DIMINISHES. ON THE SYNOPTIC SCALE...THE MID/UPPER LEVEL FLOW IS QUASI-ZONAL ON THE SOUTHERN PERIPHERY OF A CLOSED 500 MILLIBAR LOW CENTERED ALONG THE SD/ND BORDER. DURING THE EVENING...WILL LINGER SOME SOME SLIGHT STORM CHANCES ACROSS THE MAJORITY OF THE CWA...BUT WILL LEAVE OUT MOST NEB COUNTIES SOUTH OF I-80 AND W OF HIGHWAY 281. AFTER MIDNIGHT...HAVE SOME 20-30 POPS ONLY WITHIN THE SOUTHEAST 1/3 OF THE CWA...TO ACCOUNT FOR THE SUGGESTION OF SOME MODELS THAT SOME STORMS WILL PERSIST ALONG THE FAR NORTHWEST PERIPHERY OF A 45+ KT LOW LEVEL JET CENTERED OVER CENTRAL/EASTERN KS. WITH DRIER AIR ADVECTING IN FROM THE WEST...LOWERED LOWS SLIGHTLY....AIMING FOR A RANGE FROM UPPER 40S/LOW 50S WEST TO MID/UPPER 50S EAST. FRIDAY/FRIDAY NIGHT...THE NORTHERN PLAINS CLOSED MID LEVEL LOW STARTS TO OPEN UP A BIT AND MOVE EAST...WHILE AT THE SURFACE...IT WILL BECOME A BIT BREEZY FROM THE WEST DURING THE DAY AT SUSTAINED SPEEDS 15-20 MPH DURING THE AFTERNOON. WHILE A DECENT INSTABILITY AXIS COULD RESIDE JUST EAST/SOUTHEAST OF THE CWA...NOT THINKING MUCH OF A SEVERE THREAT LOCALLY...BUT WILL CARRY SOME SLIGHT THUNDERSTORM CHANCES ONLY DURING THE AFTERNOON HOURS MAINLY ACROSS THE NORTHEAST 1/2 TO ACCOUNT FOR THE POSSIBILITY OF SOME WEAK ACTIVITY DEVELOPING IN A STEEP LAPSE RATE ENVIRONMENT UNDER A SHORTWAVE TROUGH PASSING THROUGH ALOFT. AS DEWPOINTS FALL INTO THE 40S AND EVEN 30S DURING THE AFTERNOON...RELATIVE HUMIDITY VALUES ARE PROGGED WELL DOWN INTO THE 20S MAINLY ACROSS THE SOUTHWEST CWA...BUT GIVEN THE RECENT RAINS AND UNFAVORABLE FUEL STATUS FOR LARGE FIRE GROWTH...WE WILL REFRAIN FROM ANY ELEVATED/NEAR CRITICAL FIRE DANGER IN THE HAZARDOUS WEATHER OUTLOOK. WILL KEEP FRIDAY NIGHT DRY WITH BEST THUNDERSTORM POTENTIAL WELL SOUTH AND EAST. SATURDAY/SATURDAY NIGHT...OTHER THAN THE SLIGHTEST CHANCE OF A PASSING RAIN SHOWER NORTH OF I-80...LOOKS LIKE A DRY 24 HOURS CWA- WIDE. THIS SHOULD BE THE COOLEST DAY OF THE FORECAST PERIOD...ENHANCED BY RATHER BREEZY NORTHWEST WINDS SUSTAINED AROUND 20 MPH AND POSSIBLY STRONGER. CONFIDENCE IS HIGH IN A DRY SATURDAY NIGHT WITH HIGH PRESSURE SETTLING IN...AND LOWS ARE AIMED DOWN AROUND 50 MOST AREAS AND POSSIBLY MID 40S FAR WEST. SUNDAY/SUNDAY NIGHT...CONFIDENCE CONTINUES HIGH IN A DRY 24 HOURS AS LOW AMPLITUDE MID LEVEL RIDGING OVERSPREADS THE CENTRAL PLAINS. MONDAY/MONDAY NIGHT...A RETURN TO SOUTHERLY LOW-LEVEL FLOW RESULTS IN INCREASING MOISTURE AND INSTABILITY...AND THE FAR SOUTHEAST PERIPHERY OF A MID LEVEL SHORTWAVE TROUGH CENTERED OVER THE NORTHERN ROCKIES STARTS TO BRUSH INTO THE CENTRAL PLAINS. THESE ARE FAIRLY SHAKY/LOW COVERAGE STORM CHANCES AT ONLY 20-30 PERCENT. TUESDAY THROUGH WEDNESDAY...STORM CHANCES GET A BIT BETTER AS THE SHORTWAVE TROUGH PASSES BY TO THE NORTH AND EVENTUALLY NORTHEAST. ALTHOUGH ITS FAR TOO SOON TO DETERMINE SPECIFICS...THE BEST COVERAGE OF STORMS AND POSSIBLY SEVERE LOOKS TO TARGET THE TUESDAY/TUESDAY NIGHT TIME FRAME. && .AVIATION...(FOR THE 18Z KGRI TAF THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 100 PM CDT WED MAY 29 2013 THERE ARE NUMEROUS AVIATION CHALLENGES INCLUDING MULTIPLE ROUNDS OF THUNDERSTORMS IN AND AROUND KGRI THROUGH THIS EVENING. VARYING WIND SPEED AND DIRECTION NEAR THUNDERSTORMS WILL ALSO BE A CONCERN. FURTHERMORE...THERE WILL BE PERIODIC MVFR AND IFR CONDITIONS DUE TO LOW CLOUDS ASSOCIATED WITH THUNDERSTORMS. THUNDERSTORMS CONTINUE TO REDEVELOP TO THE SOUTHWEST OF KGRI AND THESE THUNDERSTORMS WILL SWING THROUGH OR NEAR KGRI THIS AFTERNOON. ANOTHER INTENSE LINE OF THUNDERSTORMS WILL LIKELY DEVELOP ACROSS SOUTHWEST NEBRASKA INTO WESTERN KANSAS LATE THIS AFTERNOON AND WILL PUSH NORTHEAST INTO KGRI THIS EVENING. SEVERE WEATHER IS POSSIBLE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ006-007-017>019. && SHORT TERM...WESELY LONG TERM...PFANNKUCH AVIATION...WESELY
Hazardous weather outlook, May 29, 3:23 PM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 323 PM CDT WED MAY 29 2013 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 302030- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 323 PM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE DEVELOPING ACROSS THE OUTLOOK AREA THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR SEVERAL ROUNDS OF THUNDERSTORMS. SOME OF THESE THUNDERSTORMS WILL BECOME SEVERE WITH HAIL AS BIG AS GOLF BALLS...THUNDERSTORM WIND GUSTS TO AROUND 70 MPH AND ISOLATED TORNADOES. LOWLAND FLOODING WILL ALSO BECOME A CONCERN TODAY WITH LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES...THE GREATEST THREAT FOR LOCALIZED FLOODING WILL BE FOR THOSE AREAS ALONG AND SOUTH OF INTERSTATE 80 IN NEBRASKA AS WELL AS ACROSS NORTH CENTRAL KANSAS. A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF NORTH CENTRAL KANSAS TODAY. PLEASE SEE THE LATEST WIND ADVISORY PRODUCT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY ACROSS THE ENTIRE OUTLOOK AREA. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...PRIMARILY EAST OF HIGHWAY 281. THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS WITHIN THE OUTLOOK AREA ON THURSDAY NIGHT...FRIDAY AFTERNOON...AND THEN BETWEEN NEXT MONDAY AND WEDNESDAY. WHILE SEVERE WEATHER IS NOT EXPECTED WITH ANY STORMS THURSDAY NIGHT INTO FRIDAY AFTERNOON...SOME STORMS NEXT WEEK COULD BECOME SEVERE...ESPECIALLY AROUND THE TUESDAY TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS PORTIONS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, May 29, 4:51 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
451 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND GST 9 NE HUNTER 39.33N 98.28W
05/29/2013 E50 MPH MITCHELL KS TRAINED SPOTTER
&&
PFANNKUCLocal storm report, May 29, 4:55 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
455 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TORNADO 3 S YORK 40.83N 97.60W
05/29/2013 YORK NE NWS EMPLOYEE
BRIEF TOUCHDOWN AND SINCE LIFTED.
&&
SROSSILocal storm report, May 29, 5:00 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
500 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND GST HEBRON AIRPORT 40.15N 97.59W
05/29/2013 M61 MPH THAYER NE AWOS
&&
PFANNKUCLocal storm report, May 29, 5:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
502 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TORNADO 2 NW BENEDICT 41.03N 97.63W
05/29/2013 YORK NE STORM CHASER
ONGROUND CONE TORNADO.
&&
SROSSISpecial weather statement, May 29, 5:04 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
504 PM CDT WED MAY 29 2013
KSZ007-NEZ076-077-086-087-292230-
CLAY NE-FILLMORE NE-JEWELL KS-NUCKOLLS NE-THAYER NE-
504 PM CDT WED MAY 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR THAYER...EASTERN NUCKOLLS...
SOUTHERN FILLMORE...SOUTHEASTERN CLAY AND NORTHEASTERN JEWELL
COUNTIES UNTIL 530 PM CDT...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS AFFECTING PARTS OF JEWELL...EASTERN
NUCKOLLS...THAYER...SOUTHEAST CLAY...AND SOUTHERN FILLMORE COUNTIES.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO AROUND 55 MPH
ARE EXPECTED WITH SOME OF THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
DAVENPORT...
CARLETON...
ALEXANDRIA...
BRUNING...
ONG...
SHICKLEY...
STRANG...
OHIOWA...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4000 9792 3968 9793 3968 9826 4046 9792
4047 9736 4000 9736
TIME...MOT...LOC 2203Z 195DEG 33KT 4025 9757
PFANNKUCHLocal storm report, May 29, 5:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
507 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TORNADO 2 SSE YORK 40.84N 97.58W
05/29/2013 YORK NE STORM CHASER
REPORT OF RAIN WRAPPED TORNADO DIFFICULT TO SEE WITH
OCASSIONAL DEBRIS PUFFS.
&&
SROSSIThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:15 PM CDT | Special Weather Statement | GID | Thayer | 45 min |
| May 28, 7:26 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 49 min |
| May 29, 8:44 AM CDT | Severe Thunderstorm Warning | GID | Franklin | 31 min |
| May 29, 8:57 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Franklin, Harlan, Kearney, Phelps | 33 min |
| May 29, 9:01 AM CDT | Special Weather Statement | GID | Webster | 44 min |
| May 29, 9:21 AM CDT | Special Weather Statement | GID | Franklin, Webster | 24 min |
| May 29, 9:34 AM CDT | Special Weather Statement | GID | Kearney | 11 min |
| May 29, 9:46 AM CDT | Special Weather Statement | GID | Adams, Franklin, Kearney, Nuckolls, Webster | 44 min |
| May 29, 10:13 AM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 32 min |
| May 29, 10:45 AM CDT | Severe Thunderstorm Warning | GID | Buffalo | 30 min |
| May 29, 11:01 AM CDT | Special Weather Statement | GID | Hall | 29 min |
| May 29, 11:28 AM CDT | Special Weather Statement | GID | Hall, Howard, Merrick | 32 min |
| May 29, 11:47 AM CDT | Severe Thunderstorm Warning | GID | Hall, Howard | 28 min |
| May 29, 12:13 PM CDT | Special Weather Statement | GID | Howard, Merrick, Nance | 32 min |
| May 29, 12:42 PM CDT | Special Weather Statement | GID | Webster | 33 min |
| May 29, 12:45 PM CDT | Special Weather Statement | GID | Greeley | 30 min |
| May 29, 12:59 PM CDT | Special Weather Statement | GID | Fillmore | 31 min |
| May 29, 1:08 PM CDT | Special Weather Statement | GID | Greeley | 52 min |
| May 29, 1:09 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 36 min |
| May 29, 1:32 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Nuckolls, Webster | 43 min |
| May 29, 1:52 PM CDT | Special Weather Statement | GID | Kearney | 23 min |
| May 29, 2:08 PM CDT | Severe Thunderstorm Warning | GID | Adams, Clay, Hall, Hamilton | 37 min |
| May 29, 2:14 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 31 min |
| May 29, 2:40 PM CDT | Special Weather Statement | GID | Buffalo | 35 min |
| May 29, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 33 min |
| May 29, 2:42 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 33 min |
| May 29, 2:45 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 30 min |
| May 29, 2:58 PM CDT | Tornado Warning | GID | Clay | 32 min |
| May 29, 3:03 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 42 min |
| May 29, 3:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 33 min |
| May 29, 3:37 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 38 min |
| May 29, 3:42 PM CDT | Severe Thunderstorm Warning | GID | Sherman, Valley | 33 min |
| May 29, 3:43 PM CDT | Tornado Warning | GID | Clay, Fillmore, Hamilton, York | 32 min |
| May 29, 3:58 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton, Nuckolls | 32 min |
| May 29, 4:04 PM CDT | Tornado Warning | GID | Hamilton, York | 26 min |
| May 29, 4:13 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 32 min |
| May 29, 4:19 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk, York | 41 min |
| May 29, 4:22 PM CDT | Tornado Warning | GID | Clay, Hamilton | 23 min |
| May 29, 4:24 PM CDT | Tornado Warning | GID | Hamilton, York | 36 min |
| May 29, 4:28 PM CDT | Tornado Warning | GID | Fillmore, York | 32 min |
| May 29, 4:32 PM CDT | Tornado Warning | GID | Fillmore | 28 min |
| May 29, 4:33 PM CDT | Severe Thunderstorm Warning | GID | Valley | 42 min |
| May 29, 4:38 PM CDT | Special Weather Statement | GID | Dawson, Gosper | 52 min |
| May 29, 4:43 PM CDT | Tornado Warning | GID | Hamilton | 32 min |
| May 29, 4:44 PM CDT | Tornado Warning | GID | York | 31 min |
| May 29, 4:46 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Furnas, Gosper | 44 min |
| May 29, 4:47 PM CDT | Tornado Warning | GID | Fillmore, York | 28 min |
| May 29, 4:48 PM CDT | Tornado Warning | GID | Valley | 27 min |
| May 29, 4:54 PM CDT | Tornado Warning | GID | York | 36 min |
| May 29, 4:58 PM CDT | Tornado Warning | GID | Polk, York | 32 min |
| May 29, 5:04 PM CDT | Special Weather Statement | GID | Thayer | 26 min |
| May 29, 5:15 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 30 min |
| May 29, 5:41 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 49 min |
| May 29, 5:56 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 34 min |
| May 29, 6:06 PM CDT | Tornado Warning | GID | Greeley, Howard | 24 min |
| May 29, 6:22 PM CDT | Areal Flood Advisory | GID | Polk, York | 4 hr |
| May 29, 6:27 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 48 min |
| May 29, 6:38 PM CDT | Special Weather Statement | GID | Nance | 22 min |
| May 29, 6:54 PM CDT | Special Weather Statement | GID | Adams, Hall, Kearney | 36 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.